# SDR HALA2011072500333

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 4,856 hours, 935 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - ENG 2 BLEED FAULT ECAM MESSAGE, CAME ON SHORTLY AFTER ENG START.  PERFORMED FIM 36-11-81, BMC 2 BITE CHECKED, NO FAULTS FOUND, RAN ENGINES, NO FAULTS FOUND, SWAPPED NR 1 & NR 2 PACK CONTROLLERS IAW AMM 21-51-00.  OPS CHECK GOOD.
